Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Propranolol.... palpitations

(5 Posts)
Fluffypoms Sat 13-Oct-12 10:19:58

Hi
I was prescrided propranolol for palpitations 40mg up to 3x a day.

I am still having palpitations and was wondering is this Normal??

I've been taking them for around 6 weeks now and was hoping the palpitations would just disaper I guess. The beta blockers do make them less obvious though. But I still get them mostly all day. Its driving me bonkers.

BumpingFuglies Sat 13-Oct-12 13:33:38

Not sure Fluffy, but I would see your GP to be on the safe side x

fanoftheinvisibleman Sat 13-Oct-12 13:40:38

I didn't actually like the feeling of palpitations on propanalol so ended up stopping. It was hard to explain, it felt like. My body was still trying to have them but not quite managing it. I really didn't like it so asked to come off them.

I was managed by dr with gradual reduction but also found coming off them highly unpleasant. Shaky with awful increased palpitations for a few days.

Fluffypoms Sat 13-Oct-12 14:09:54

That's kind of how I feel, my pulse is a Normal rhythm and amount of beats.

Yet I have a Feeling which sort of feels like a muscle spasm in my chest..
And I also get a twitch in my Right shoulder blade.
It is an awful feeling isn't it

Fluffypoms Sat 13-Oct-12 14:14:19

Thanks for the replies by the way x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now